# SDR PCAA0003024

- Difficulty date: March 28, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 23,602 hours, 26,748 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Condition: Frozen
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 3663 EN ROUTE FROM CRW TO PIT - DURING CRUISE FLIGHT THE MANUAL ELEVATOR TRIM JAMMED.  THE STANDBY TRIM OPERATED NORMALLY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ELEVATOR TRIM SYSTEM CABLES AND CHAINS.  LUBRICATED THE ELEVATOR JACKSCREWS IAW DEHAVILLAND PROCEDURES.  TRIM SYSTEM OPERATED NORMALLY.  SUSPECT WATER IN JACKSCREW FREEZING AT ALTITUDE.  FOLLOW UP MAINTENANCE WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
